# SDR DALA13026500950

- Difficulty date: May 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCREW HOLE ON LONGERON 29R BS 1309.  LONGERON SECTION BS 1278 -1338 WAS REMOVED AND A NEW LONGERON SECTION WAS INSTALLED IAW SRM 51-30-2 AND A NEW SPLICE WAS INSTALLED IAW SRM 53-02, FIG 18.
